Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking birth control, urinary tract infection, delayed periods

Hello I am a 23 year old woman and I ve been having constant urination and lower back problems. I m suppose to start my period at the beginning of the month but it still hasn t come yet. I figured my period is changing because I ve been getting the bith control shot for years. I ve been off birth control for about a year now. I just got over a urinary tract infection not too long ago. I was wondering if someone would be able to tell me what is wrong with me?
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I would first inquire about your sexual activity. If you are sexually active and unprotected then the possibilities are more than important like UTI and STD. I suggest to take a home pregnancy test also.

I suggest you should see a local doctor soon.

Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor